Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 735825, 11 pages
http://dx.doi.org/10.1155/2011/735825
Research Article

Periodicity in a Class of Systems of Delay Difference Equations

College of Mathematics and Econometrics, Hunan University, Changsha, Hunan 410082, China

Received 5 July 2011; Accepted 23 August 2011

Academic Editor: J. Biazar

Copyright © 2011 Zhijian Wei. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. J. Hopfield, “Neural networks and physical systems with emergent collective computational abilities,” Proceedings of the National Academy of Sciences of the United States of America, vol. 79, no. 8, pp. 2554–2558, 1982. View at Publisher · View at Google Scholar
  2. J. J. Hopfield, “Neurons with graded response have collective computational properties like those of two-state neurons,” Proceedings of the National Academy of Sciences, vol. 81, pp. 3088–3092, 1984. View at Publisher · View at Google Scholar
  3. C. M. Marcus and R. M. Westervelt, “Stability of analog neural networks with delay,” Physical Review A, vol. 39, no. 1, pp. 347–359, 1989. View at Publisher · View at Google Scholar
  4. S. Busenberg and K. L. Cooke, “Models of vertically transmitted diseases with sequential-continuous dynamics,” in Nonlinear Phenomena in Mathematical Science, V. Lakshmikanthan, Ed., pp. 179–187, Academic Press, New York, NY, USA, 1982. View at Google Scholar · View at Zentralblatt MATH
  5. K. L. Cooke and J. Wiener, “Retarded differential equations with piecewise constant delays,” Journal of Mathematical Analysis and Applications, vol. 99, no. 1, pp. 265–297, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. S. M. Shah and J. Wiener, “Advanced differential equations with piecewise constant argument deviations,” International Journal of Mathematics and Mathematical Sciences, vol. 6, no. 4, pp. 671–703, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. K. L. Cooke and J. Wiener, “A survey of differential equations with piecewise continuous arguments,” in Delay Differential Equations and Dynamical systems, vol. 1475 of Lecture Notes in Mathematics, pp. 1–15, Springer, Berlin, Germany, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. J. Wu, Introduction to Neural Dynamics and Signal Transmission Delay, vol. 6 of de Gruyter Series in Nonlinear Analysis and Applications, Walter de Gruyter, Berlin, Germany, 2001.
  9. H. Bin, L. Huang, and G. Zhang, “Convergence and periodicity of solutions for a class of difference systems,” Advances in Difference Equations, vol. 2006, Article ID 70461, 10 pages, 2006. View at Google Scholar · View at Zentralblatt MATH
  10. S. J. Guo, L. Huang, and J. Wu, “Regular dynamics in a delayed network of two neurons with all-or-none activation functions,” Physica D, vol. 206, no. 1-2, pp. 32–48, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. X. C. Mao and H. Y. Hu, “Hopf bifurcation analysis of a four-neuron network with multiple time delays,” Nonlinear Dynamics, vol. 55, no. 1-2, pp. 95–112, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. J. Milton, Dynamics of Small Neural Populations, vol. 7 of CRM Monograph Series, American Mathematical Society, Providence, RI, USA, 1996.
  13. Z. Wei, L. Huang, and Y. Meng, “Unboundedness and periodicity of solutions for a discrete-time network model of three neurons,” Applied Mathematical Modelling. Simulation and Computation for Engineering and Environmental Systems, vol. 32, no. 7, pp. 1463–1474, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. Z. Zhou and J. Wu, “Attractive periodic orbits in nonlinear discrete-time neural networks with delayed feedback,” Journal of Difference Equations and Applications, vol. 8, no. 5, pp. 467–483, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. J. Wei and S. Ruan, “Stability and bifurcation in a neural network model with two delays,” Physica D, vol. 130, no. 3-4, pp. 255–272, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. Y. Chen, “All solutions of a class of difference equations are truncated periodic,” Applied Mathematics Letters, vol. 15, no. 8, pp. 975–979, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. Y. M. Chen, “Limiting behavior of a class of delay difference equations,” Dynamics of Continuous, Discrete and Impulsive Systems: Series A, vol. 10, no. 1–3, pp. 75–80, 2003. View at Google Scholar · View at Zentralblatt MATH
  18. Y. M. Chen, “Unboundedness and periodicity of a system of delay difference equations,” Mitteilungen aus dem Mathematischen Seminar Giessen, no. 248, pp. 1–19, 2002. View at Google Scholar · View at Zentralblatt MATH